An arithmetic method of proving local theorems for arrays of independent integer-valued random vectors
Matematičeskie zametki, Tome 28 (1980) no. 5, pp. 791-800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_5_a14,
author = {A. S. Fomin},
title = {An arithmetic method of proving local theorems for arrays of independent integer-valued random vectors},
journal = {Matemati\v{c}eskie zametki},
pages = {791--800},
year = {1980},
volume = {28},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_5_a14/}
}
A. S. Fomin. An arithmetic method of proving local theorems for arrays of independent integer-valued random vectors. Matematičeskie zametki, Tome 28 (1980) no. 5, pp. 791-800. http://geodesic.mathdoc.fr/item/MZM_1980_28_5_a14/